# SDR BJNA021202

- Difficulty date: December 30, 2002
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 601321
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT EXTERIOR EMERGENCY EXIT LIGHTS INOPERATIVE AT OVERWING EXIT.  REPLACE LT EXTERIOR EMERGENCY BATTERY PACK POWER SUPPLY IN THE AFT CARGO PIT IAW MM.
